|lipitor and sustiva ( atripla)
Nov 20, 2007
I saw a posting where a VA doc.took one of his pts. off of lipitor and put him on crestor.. I;ve been taking lipitor with sustiva for a few yrs with no problems..I'm told that it is advised to not take them together.DO you know why? and do you agree?? thanks
| Response from Dr. Wohl
Lipitor and Sustiva can be taken together. Sustiva though reeves up the liver to metabolize some drugs, like Lipitor, more rapidly. Therefore, the dose of Lipitor used may have to be higher in people on Sustiva or Viramune.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea Worried It Could Be Ars
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Do People Catch AIDS From Blowjob From A Prostitute?
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Burning Penis After Licking Genital Worried I Have HIV
- Chills After Insertive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.